# SDR CA050305001

- Difficulty date: February 4, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 210J
- Aircraft time: 2,850 hours
- Engine: Cont IO520J
- Propeller: Mcauly D3A32C*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION DETECTED CRACKED CASE. ONCE ENGINE DISMANTLED, EXCESSIVE CRACK FOUND IN THE FRONT MAIN JOURNAL AREA.  LARGE SECTION OF JOURNAL COMPLETELY DETACTED FROM CASE.
